# SDR GTIA2025063038975

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 29,350 hours, 12,920 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725246300400
- Condition: Corroded
- Location: Zone 600
- Part time: 29,350 hours, 12,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SURFACE BOTTOM SKIN LOC BTW RIB 11 AND RIB 12 FRONT SPAR ON RH WING RAF-01 3425499-02 GENERATED-PERFORMED PERMANENT REPAIR LOC LOWER SURFACE BOTTOM SKIN LOC. BTW RIB 11 AND RIB 12 FRONT SPAR ON RH WING IAW EA #57-0058-25 THIS REPAIR IS CATEGORY B INSPECTION IS REQUIRED AT THRESHOLD 4200 FC/8400 FH INTERVALS 4200 FC/ 8400 FH
